# SDR GTIA020759

- Difficulty date: June 2, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND L1 DOOR LOWER THRESHOLD ATTACH ANGLE HAS CORROSION PLUS X60 INCH STATION 200 TO STATION 168.  CUT OUT DAMAGED AREA.  FORMED NEW REPAIR ANGLE.  INSTALLED REPAIR ANGLE.  (M)
